# SDR REXA2022022300285

- Difficulty date: January 15, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 29,684 hours, 20,885 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670312114U
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 23R CORRODED BETWEEN FS 310.00 & FS 333.00 - REPLACED STGR 23R FROM FS 310-333 IAW CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 AND 51-40-11-001-001-A01.
